Фармакология: лист заданий с ответами

Бесплатный лист заданий для печати по теме «Фармакология»: 8 задач от простых до экзаменационного уровня, с ответами. Распечатайте его или сохраните как PDF.

Для преподавателей: можно бесплатно печатать, копировать и использовать на занятиях. Каждый новый лист содержит новые значения и собственные ответы. Будем благодарны за ссылку на ExamProblems на странице вашего курса.

Имя: ____________________   Дата: ____________

1.Лёгкая

Which signs are typical of hypoglycaemia?

  1. ASweating, shakiness, a fast heart rate and confusion
  2. BFruity breath with deep, rapid breathing
  3. CThirst, frequent urination and warm, dry, flushed skin
  4. DA slow pulse, constipation and weight gain
2.Лёгкая

Which drug is used as an antidote for cyanide poisoning?

  1. AVitamin K
  2. BHydroxocobalamin
  3. CProtamine sulfate
  4. DDeferoxamine
3.Лёгкая

What is physical dependence on a drug?

  1. AThe person takes the drug only when needed
  2. BThe person has an allergy to the drug
  3. CThe drug no longer has any effect, even at much higher doses
  4. DWithdrawal symptoms appear if the drug is stopped suddenly
4.Средняя

After naloxone reverses an opioid overdose, why must the patient be watched closely?

  1. ANaloxone may wear off before the opioid does, so breathing can slow again
  2. BNaloxone makes the opioid stay longer in the body
  3. CNaloxone itself causes respiratory depression at high doses
  4. DNaloxone often causes severe low blood glucose a few hours after the dose
5.Средняя

Which blood test is used to monitor warfarin therapy?

  1. ASerum albumin
  2. BActivated partial thromboplastin time (aPTT)
  3. CPlatelet count
  4. DINR (prothrombin time)
6.Средняя

During adult cardiac arrest, how often is IV adrenaline (epinephrine) usually repeated?

  1. AOnce only, at the start
  2. BEvery 15–20 minutes
  3. CEvery 30 seconds
  4. DEvery 3–5 minutes
7.Сложная

During an IV glyceryl trinitrate (nitroglycerin) infusion for chest pain, the patient's blood pressure drops to 82/50 mmHg and he feels faint. What is the nurse's first action?

  1. ASit the patient fully upright and give paracetamol for the headache
  2. BIncrease the infusion rate to improve blood flow to the heart
  3. CStop or reduce the infusion as per protocol, lay the patient flat and notify the prescriber
  4. DGive a sublingual nitroglycerin tablet and increase the rate to relieve the remaining chest pain
8.Сложная

A patient taking carbimazole or methimazole (thiamazole) for Graves' disease reports a sore throat and fever. What should the nurse suspect and do?

  1. AA common cold; advise rest and fluids and continue the drug as usual
  2. BThyroid storm; double the next dose of the drug
  3. CHypothyroidism; add levothyroxine at once
  4. DAgranulocytosis; stop the drug and check the white cell count urgently

Ответы

  1. 1. A · Sweating, shakiness, a fast heart rate and confusion
  2. 2. B · Hydroxocobalamin
  3. 3. D · Withdrawal symptoms appear if the drug is stopped suddenly
  4. 4. A · Naloxone may wear off before the opioid does, so breathing can slow again
  5. 5. D · INR (prothrombin time)
  6. 6. D · Every 3–5 minutes
  7. 7. C · Stop or reduce the infusion as per protocol, lay the patient flat and notify the prescriber
  8. 8. D · Agranulocytosis; stop the drug and check the white cell count urgently

Полные пошаговые решения: занимайтесь этой темой на examproblems.com.